# SDR R61A202001310121

- Difficulty date: January 22, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 32,311 hours, 24,909 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17065674003
- Condition: Corroded
- Location: Frames 88-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION FOUND ON FLANGE OF L-H DRAIN FAIRING BRACKET. REMOVED AND REPLACED DRAIN FAIRING ATTACH ANGLE REF SRM 51-40-08 RESTORED SURFACE PROTECTION REF. SRM 51-23-04, 51-23-05, 51-21-01.
